Communications in Mathematical Physics

Hydrodynamics in two dimensions and vortex theory

C. Marchioro and M. Pulvirenti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 84, Number 4 (1982), 483-503.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921285

Mathematical Reviews number (MathSciNet)
MR0667756

Zentralblatt MATH identifier
0527.76021

Subjects
Primary: 35Q10
Secondary: 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Marchioro, C.; Pulvirenti, M. Hydrodynamics in two dimensions and vortex theory. Comm. Math. Phys. 84 (1982), no. 4, 483--503. https://projecteuclid.org/euclid.cmp/1103921285


Export citation